I have been diagnosed with Gerd and took Nexium 40 for 3 months with no relief and hives and acne as side effects. Now, I have been having dizzy and lightheaded spells, shortness of breath, with pain from my shoulders down through both of my arms. On the back of an acid reducer otc medication, it says that these symptoms may be a sign of a more serious condition, but I cannot find out what that condition can be. Right now, I am having an anxiety attack and would like some feedback as I am at a loss.
The symptoms you are suffereing from may be due to cervical spine problem. You need to consult your physician who might do a few tests to confirm it.
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
- Ratnakar Kini M.D.
i am 30 years old and i have had severe acid reflux for about 8 years. i took all the meds and none seemed to help until nexium. i still had reflux just not as bad. i also have symptoms like you: dizzy, lightheaded, shortness of breath due to my throat closing, arms going numb, chest pain, etc..all the symptoms of a heart attack to me. my gastrointestinal doctor gave me a BRAVO test after doing a few scopes. the test came back that i had severe acid eating the insides of my stomache and esophogus. he sent me to a surgen and he performed the laproscopic nissen fundaplication. that was about 2 weeks ago. since then i have not had any burning or chest pain, butmy throat still closes and i begin to get dizzy and have shortness of breath. i cant eat too well still as it comes right back up after i eat. and i cant drink anything cold because it automatically restricts my throat. the surgen yesterday said it will take a few more weeks to recover. i sure hope it does.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.